Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest multivitamin medication taken for weakness and numbness in the body

Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 1290 Questions

default
Posted on Wed, 21 Sep 2016 in Internal Doctor Category
Question: Age 39, feel week , specially lower body , Numbness in legs.. Could you suggest any multivitamin that I should take..

doctor
Answered by Dr. Arnab Banerjee 14 minutes later
Brief Answer:
you need to get clinically examined and investigated thoroughly ..

Detailed Answer:
Hello XXXXXXX Welcome to HCM,
I've gone through your query and understand your concern,

First of all, you should note that unsupervised intake of any medications (even multivitamins and supplements) is not at all recommended, so please get yourself checked at first..

These symptoms are not necessarily to be due to vitamin deficiency, specially since it's being persistent for few months now..even inadequate intake of supplementation can also cause this along with several other causes..

If there's any tingling sensation down the legs, pain over lower back along with the weakness and numbness, then that needs to be checked too..

I'd suggest a visit to your nearest physician/ Internal medicine specialist for a detailed clinical check-up along with a few relevant investigations (eg. CBC, Electrolytes, Vit-B12 & Vit-D3 level, Renal function test, recheck FBS and PPBS level- I've checked your previous levels were in normal range but that was 6 months back) in this regards..

Management will be entirely based on these investigation results along with clinical findings..

Let me know how you stay in the due course..any further queries are most welcome..

Take Care
Kind Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Tingling sensation

doctor1 MD

When I woke up this morning, my left eye was blood shot, as if a vessel had broken. I have no pain, but I do have a slight tingling sensation ....

doctor1 MD

For about 3-4 weeks I get a sharp pain in my left shin (beside the bone), mostly when I stand up after sitting. Sometimes the pain shoots up the...

doctor1 MD

I have been having tingling sensation on my right shoulder. Only about four-five times a day. This has been going on for five days. Only lasts for...

doctor1 MD

I have a dear friend whom woke up one morning with a blackened/ red eye lid. There was a slight swelling but no tingle sensation/ numbness. The...

doctor1 MD

Doctor, I am an 18 year old male, I recently came back from a week in Cuba, and about halfway during my stay I started getting minor mouth sores...